# SDR FDEA2018100282739

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 79,598 hours, 39,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 654N02447
- Condition: Not Reported
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE, GUST LOCK BUSHING SEIZED UP, POSSIBLE CRACKED OR TOOTH BROKE OFF. REPLACED L1 DOOR HOLD OPEN LOCK COLLAR PER MM 52-11-08-8. OPS CHECK NORMAL. A/C OK FOR SERVICE. P/N REPLACED WAS 654N0244-7, NO SERIAL NUMBER ON PART.
